MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE X EP SYSTEM SURFACE ELECTRODE KIT (5PK US); Computer, diagnostic, programmable

ABBOTT MEDICAL ENSITE X EP SYSTEM SURFACE ELECTRODE KIT (5PK US); Computer, diagnostic, programmable
Model Number ENSITE-SEK-5-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident of the patch errors could not be conclusively determined.
 
Event or Problem Description
During a supraventricular tachycardia procedure, there was a procedural delay due to a communication issue.After the patient was draped, validation was performed and the system generated a "validation succeeded" message, quickly followed by an error for a "left leg or system reference" issue.When looking at the log files it showed a "loose left leg patch".The left leg patch was checked and applied well.The connection to the surface link was checked too.Validation was attempted again but the same error message and an impedance error message also appeared.The left leg and system reference patches were replaced and a new study was started.Validation was attempted again with no success.The surface link was replaced with no resolution.The amplifier was replaced with no resolution either.The patches were replaced again with a third set, the dws and amplifier were rebooted, and new study was also started and the issue was resolved.The procedure was completed with no adverse consequences to the patient.

Brand Name
ENSITE X EP SYSTEM SURFACE ELECTRODE KIT (5PK US)
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24966500
Report Number3008452825-2026-00228
Device Sequence Number17382096
Product Code DQK
UDI-Device Identifier05415067032379
UDI-Public(01)05415067032379(10)11223775(17)270630
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K221213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SEK-5-01
Device Lot Number11223775
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE X EP SYSTEM SURFACE ELECTRODE KIT
Patient Age22 YR
Patient SexMale
Patient Weight68 KG